# SDR 050301

- Difficulty date: February 6, 2005
- Submitted: March 9, 2005
- Operation: Air carrier
- Aircraft: N785TW
- Make and model: Doug DC-9-15F
- Aircraft serial: 47015
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Beam
- Part number: 59217181
- Part serial: NSN
- Condition: Cracked
- Location: Cargo Door Frame
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD CARGO COMPARTMENT, DOOR JAMB, STUB BEAM SHORT FLANGE IS CRACKED.
